Let's talk about HIV/AIDS
- 125 views
- 19 times supported
- 13 comments
Hi everyone, I was recently diagnosed and I'm not doing well right now (and the current situation isn't helping me mentally). I'm scared to go out, I'm scared to talk to friends and family, and I don't really know who/where to turn to. I was hoping to maybe talk to some people on here?
All commentsGo to the last comment
I have a question I have full-blown aids ( I know they do not use this term anymore ) my problem is most places only use HIV+
I think this is misleading and does not give the full picture. I know am not the only one that has aids...
See the signature
Robert W Clubine III
What is HIV and how does it affect you?
The human immunodeficiency virus (HIV) is an infection that weakens the immune system's ability to protect the body from illnesses and infections. HIV weakens the immune system over time, eventually leading to a condition known as acquired immunodeficiency syndrome (AIDS).
How Is HIV Spreaded?
HIV is often thought to be a sexually transmitted infection (STI), but it can also be contracted through other means, such as:- The use of contaminated blood in transfusions- It can be passed down to children by mothers during pregnancy or breastfeeding.- Using diseased needles, such as unsterilized needles for tattooingIn other words, HIV is not spread through the air, water, or by casual contact with infected people. It is transmitted through body fluids such as blood, sperm, vaginal and rectal secretions, and breast milk, which mingle with an uninfected person's circulation and turn them into an HIV carrier.
Early HIV Symptoms:
Symptoms of HIV vary depending on the severity of the viral infection and the length of time HIV has been present in the body. Some patients may have little or no symptoms at all.
You Can read more about HIV & STI from this site: [link removed by Administrator for violation of community standards]
Fairy my friend also was diagnosed with HIV she is 31. Im trying to be there for her but im not sure im enough
Is it possible that due to following the treatment with Triumeq, different types of moles/tags to appear on my body? I have been taking the treatment for several years and I notice that many things appear on my body, is it possible that it is an adverse reaction to the treatment?
Give your opinion
Members are also commenting on...
Articles to discover...
06/08/2022 | Testimonial
11/30/2021 | News
11/10/2021 | Testimonial
07/26/2021 | Advice
03/06/2019 | News
06/09/2020 | Advice
07/10/2018 | News
07/27/2018 | News
You wish to be notified of new comments
You have been subscribed